Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

135 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Hello. My doctor prescribed me fosfomycin for cystitis but I

Hello. My doctor prescribed me fosfomycin for cystitis but I haven't taken it yet because I'm scared of the side effects. I was wondering if it has any more serious side effects aside from the possible ones usually related to taking antibiotics. Thank you.
Mon, 22 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

i have cystitis, i have had it many of times, last month i visited the doctor and they prescribed me with tablets, these worked fine it just they cost £7.00 a time, it will cost me a fortune. Sometimes i know it s triggered from sexual intercourse but other times it s not. I am not in work today because the condition is unbearable, can you help?

doctor1 MD

I am looking for an Internal Doctor for my mom.She is on medications that she has to be on for the rest of her life.She has Interstitial Cystitis which a Doctor prescribed Methadone.She says its the only thing that helps with the pain.She has tried everything and nothing works.She also thinks she has parasites which I took her to a psychiatrist and it did her no good.She is on heavy medications.She has unfortunately been red flagged which I don t think is fair.We cant find a good Doctor because of that.Please help me.I hate to see my mom soooo depressed and going through withdraws because of this!If u need to ask me more questions I will help.Thank you!Sherry Hybarger

doctor1 MD

I was diagnosed with cystitis (bladder infection) a couple of weeks ago during which, I went to the urinals too often and felt irritating sensations around my abdomen as well as sensitivity on the tip of my penis. I was prescribed levofloxacin (500mg/2 times daily) and vitamin C (500mg/2 times daily) for a week. But I only felt better occasionally and after a week the doctor had my blood and urine tested again yesterday and found that they were both in normal condition. But today I noticed that I have been to the urinals more often than normal, as if the problem hasn t really changed much. I also began feeling irritated by the sensations and the unstoppable urge to urinate. I am afraid to take levofloxacin again, because after over a week of using it I began to feel pain on my tendons. What am I supposed to do now?

Loading Online Doctors....